Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iceprodigy

A few questions about Tazorac & Differin

Recommended Posts

I have been using Tazorac for a year now. It gets rid of pimples very well, but leaves my skin, particularly my forehead, looking terrible, with a shiny, bumpy, uneven texture. It's quite an enigma, actually. Two dermatologists have failed to give me any real reason as to why this happens. The affected area is incredibly soft to the touch, & one wouldn't know it looks so bad from just the touch. Within a week of stopping use of Tazorac, the poor texture subsides, & the pimples come back. It's a vicious cycle that has left me pretty defenseless, & extremely self conscious. First of all, has anyone encountered this, in their use of Tazorac? Also, should you have, does anyone have any recommendations? I've tried moisturizing, but I have oily skin, so I can't imagine lack of moisture being the answer. I've used glycolic acid washes & peels, exfoliators, facial peels, toners, basically everything, & I'm stumped. Tazorac has been the only thing that serious works for me, but I refuse to continue using it if it destroys my skin like this.

Secondly, I understand that there is an initial breakout period with the retinoids some call a "purge," but should I start Differin tomorrow, after continued use of Tazorac for months that successfully cleared my skin, would there still be that initial breakout?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×